<  Back to the Polytechnique Montréal portal

2-Dof discrete-time nonlinear H-Infinity-filters

M. D. S. Aliyu and El-Kébir Boukas

Article (2010)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/18751/
Journal Title: International Journal of Robust and Nonlinear Control (vol. 20, no. 7)
Publisher: Wiley Blackwell
DOI: 10.1002/rnc.1482
Official URL: https://doi.org/10.1002/rnc.1482
Date Deposited: 18 Apr 2023 15:13
Last Modified: 18 Apr 2023 15:13
Cite in APA 7: Aliyu, M. D. S., & Boukas, E.-K. (2010). 2-Dof discrete-time nonlinear H-Infinity-filters. International Journal of Robust and Nonlinear Control, 20(7), 818-833. https://doi.org/10.1002/rnc.1482



Repository Staff Only

View Item View Item